# SDR UIEA2023100500865

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON FASTENER HEAD AT STA 287 AND 3" BELOW STGR 3 OF UPPER HALF OF FUSELAGE EXTERIOR.( LIGHTNING STRIKE ON FASTENER HEAD AT STA 287 AND 3" BELOW STGR 3 OF UPPER HALF OF FUSELAGE EXTERIOR, WAS REPAIRED REF SRM 53-00-01-1A-1 AD1 FIG 101 TABLE I, III REV 123 15AUG23, SRM 53-00-01-2R-8 REV 123 15AUG23, TRE6753627 ISSUED DATE SEP16,2023, FVCI #23189-1 REV IR AND FAA FORM 8110-3.  /    )
